# SDR USAA000873

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 INCHES, STATION 947 STRINGER 27L.  REMOVED AND REPLACED PER SRM 53-10-03.  (M)
